Hitting probabilities of random covering sets in tori and metric spaces

Esa Järvenpää, Maarit Järvenpää, Henna Koivusalo, Bing Li, Ville Suomala, Yimin Xiao

Research output: Contribution to journalArticlepeer-review


We provide sharp lower and upper bounds for the Hausdorff dimension of the intersection of a typical random covering set with a fixed analytic set both in Ahlfors regular metric spaces and in the $d$-dimensional torus. In metric spaces, we consider covering sets generated by balls and, in the torus, we deal with general analytic generating sets.
Original languageEnglish
Article numberpaper no. 1
Pages (from-to)1-18
Number of pages18
JournalElectronic Journal of Probability
Early online date5 Jan 2017
Publication statusPublished - 5 Jan 2017

Bibliographical note

© 2017, The Author(s).


  • math.PR
  • math.CA
  • math.DS

Cite this